I have stopped lexapro three months ago and still have severe nausea everyday. I have had so many test that came back fine. I am desperate anyone have how to stop being so sick?
Hello BOCCI. I suggest going on another drug (not certain if you are taking anything to replace the Lexapro with), that might help to cut down on your anxiety levels which might be contributing to anxiety and that in turn to your nausea. Aside from that, seeing your doctor and getting an prescription medication for the nausea. Thats about the best I can suggest. I hope that you get to feeling better and soon. Best of wishes,pledge
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2013 • 2 answers
Posted 23 Dec 2014 • 5 answers
Posted 4 Aug 2015 • 0 answers
Lexapro - What does one use to help with the withdrawals? I tapered down slowly over 2 weeks per my?
Posted 21 Feb 2016 • 1 answer
Posted 29 Sep 2016 • 0 answers